Siberian Mathematical Journal

, Volume 27, Issue 6, pp 806–810 | Cite as

The range of {f(r1), f(r2)} in the class of univalent functions with real coefficients

  • A. Yu. Vasil'ev


Univalent Function Real Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. A. Aleksandrov and V. I. Popov, “Optimal controls and univalent functions,” Ann. Univ. Mariae Curie-Sklodowska, Lublin,24, 13–24 (1970).Google Scholar
  2. 2.
    I. A. Aleksandrov and G. A. Popova, “Extremal properties of univalent functions with real coefficients,” Sib. Mat. Zh.,14, No. 5, 915–926 (1973).Google Scholar
  3. 3.
    I. A. Aleksandrov, B. Ya. Kryuchkov, and V. I. Popov, “On the first coefficients of bounded holomorphic univalent functions,” Dokl. Akad. Nauk Ukr. SSR, No. 1, 3–5 (1973).Google Scholar
  4. 4.
    V. V. Chernikov, “Univalent functions with real coefficients,” Tr. Tomsk. Univ.,155, 77–82 (1961).Google Scholar
  5. 5.
    I. A. Aleksandrov, Parametric Extensions in the Theory of Univalent Functions [in Russian], Nauka, Moscow (1976).Google Scholar
  6. 6.
    L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, Mathematical Theory of Optimal Processes [in Russian], Nauka, Moscow (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • A. Yu. Vasil'ev

There are no affiliations available

Personalised recommendations